# SDR USAA2010100492188

- Difficulty date: October 2, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 66,754 hours, 29,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 271 - LAS - EEL - SEAT MOUNTED EMERGENCY LIGHT MISSING LENS COVER AT SEAT ROW 16.  MAINTENANCE INSTALLED NEW LENS COVER ON SEAT MOUNTED LIGHT AT ROW 16.
